Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The generality of local class field theory (Generalized local class field theory. V.)

Author: G. Whaples
Journal: Proc. Amer. Math. Soc. 8 (1957), 137-140
MSC: Primary 09.3X
MathSciNet review: 0090583
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Algebraic numbers and algebraic functions, I, Mimeographed lecture notes, Princeton University, New York University, 1951. MR 0045767 (13:628d)
  • [2] I. Kaplansky, Maximal fields with valuations, Duke Math. J. vol. 9 (1942) pp. 303-321. MR 0006161 (3:264d)
  • [3] O. F. G. Schilling, Arithmetic in fields of formal power series in several variables, Ann. of Math. vol. 38 (1937) pp. 551-576. MR 1503353
  • [4] -, The theory of valuations, Math. Surveys, no. 4, American Mathematical Society, New York, 1950. MR 0043776 (13:315b)
  • [5] G. Whaples, Generalized local class field theory, I and II, Duke Math. J. vol. 19 (1952) pp. 505-517, and vol. 21 (1954) pp. 247-256. MR 0049236 (14:140b)
  • [6] -, Existence of generalized local class fields, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 1100-1103. MR 0059961 (15:606a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society